# SDR ABXA070366

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 72,515 hours, 35,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED MAIN ENTRY DOOR SLIDE EMERGENCY LAMP HOLDER IAW B767 MM 33-51-06.
